# SDR WX0A2025030732341

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 28,534 hours, 17,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 908732
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMER R BATTERY AND AFT L BATTERY FAILED EPSU TEST / REMOVED AND REPLACED BATTERY 13WL AND 12WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD. "
